I have advanced liver disease, all that's left is for my stomache to bloat out, I am jaundice, and i notice that my equallibriam is off, I have dirrareha, stomach cramping, now my stomach has is bloated now it wasn't before the hepatitus B shot, I am lightheaded,my diarreha looks like straight bile, I am a 62yr old male caucasion, my platelets are low, I have a fever of 99.2, the DR I went to before and had a blood test he said I hav hep A,B&C, and my new DR I have now took a blood test and told me I only have hepatitus C, and she administered me a Hepatitus B vaccination, could the shot harm me if I have hep b and somehow a mistake was made on my blood results? What should I do?
Hi check out this link for all the known side effects
I think you should seek medical attention ASAP. Not wanting to worry you but you shouldn't be feeling this bad!
I'm so sorry, you are experiencing these issues, I noticed the date, so this is all, for the benifit of anyone else in your similar position, I too was told I had B and C and I think those quacks, that don't what they are doing,ought not to be with a patient that has Hep. Of any type. I would be as I think this bbs woukd like to know what your outcome was? Have you started treatment for Hep C I hope you are a good canadate.,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 1 answer
Posted 3 Apr 2010 • 1 answer
Posted 11 Mar 2013 • 1 answer
Hepatitis B Adult Vaccine - Do side effects from a hepatitis vaccine happen right away or the could?
Posted 27 Oct 2014 • 1 answer
Posted 29 Dec 2014 • 1 answer